Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Uniform Convergence of Extremal Polynomials When Domains Have Corners and Special Cusps on the Boundary"
written by Fahreddin G. Abdullayev, Cem Koşar, Mehmet Kucukaslan,
published by Advances in Pure Mathematics, Vol.1 No.6, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top